# SDR DALA2024080507758

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 76,681 hours, 10,151 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 46C OXY MASK DROPPED ON LANDING. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (6146107)
